MAUDE Adverse Event Report: CANDELA CORPORATION CANDELA GENTLEMAX PRO

CANDELA CORPORATION CANDELA GENTLEMAX PRO
Model Number 9914-00-9035
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 07/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the therapist (the head of the clinic) had her safety glasses on, when she felt something is wrong with the applicator output, she looked toward the applicator in the "laser output area".The therapist thought that the system was on 'standby" mode and took off her safety glasses in order to see better.And then she accidently fired lase pulse toward her eyes area.She was turned to emergency for "blurred vision.".
 
Event or Problem Description
On (b)(6)2017, (b)(6) located in (b)(67) reported that therapist (the head of the clinic) fired laser pulse toward her eyes area.

Brand Name
CANDELA GENTLEMAX PRO
Common Device Name
GENTLEMAX PRO
Manufacturer (Section D)
CANDELA CORPORATION
530 boston post road
wayland MA 01778
MDR Report Key6748661
Report Number1218402-2017-00005
Device Sequence Number1539444
Product Code GEX
UDI-Device Identifier08174950200017
UDI-Public08174950200017
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K140122
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9914-00-9035
Device Catalogue Number9914-00-9035
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2017
Initial Report FDA Received Date07/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;